Alert archive / Maryland / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 187, NWS Baltimore/Washington

July 15, 2014Anne Arundel County, Prince George's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 15, 2014, 2:30 PM EDT for Anne Arundel County, Prince George's County, Maryland. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2014, 2:30 PM EDT (18:30 UTC)
Expired
Jul 15, 2014, 3:30 PM EDT
In force
60 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Anne Arundel County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 68 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 1:43 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 10:46 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jul 15, 10:46 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1046 AM EDT TUE JUL 15 2014

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL KEEP VERY WARM AND HUMID CONDITIONS
ACROSS THE MID-ATLANTIC THROUGH THIS AFTERNOON. A COLD FRONT WILL
CROSS THE AREA TONIGHT. CANADIAN HIGH PRESSURE WILL BUILD OVERHEAD
FOR WEDNESDAY THROUGH THURSDAY NIGHT. HIGH PRESSURE WILL MOVE OFF
THE COAST FRIDAY THROUGH THE WEEKEND AND A RETURN FLOW WILL USHER IN
MORE HUMID CONDITIONS ALONG WITH THE CHANCE FOR SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
A COLD FRONT STRETCHING FROM LAKE ERIE TO THE SRN PLAINS WILL
GRADUALLY TREK ACROSS THE REGION IN THE COMING HRS. THE BOUNDARY
IS CURRENTLY DRIFTING ACROSS THE SPINE OF THE CNTRL APLCNS...AS
DAYTIME HEATING BUILDS INSTABILITY OUT AHEAD IT. WITH LESSER SHEAR
AVAILABLE FOR YESTERDAY'S CONVECTIVE ACTIVITY...A NUMBER OF CELLS
WERE ABLE TO PRODUCE SEVERE DOWNBURST WINDS. THOUGH A LARGELY
UNIDIRECTIONAL FLOW W/ THE CURRENT OVERHEAD ENVIRONMENT...THE
SHEAR PARAMETERS ARE STRONGER THROUGHOUT THE COLUMN.

BOUNDARY LAYER BULK SHEAR VALUES IN THE 20-30KT RANGE WILL LIKELY
INCREASE IN THE 40-50KT RANGE HEADING INTO THE MID-AFTN HRS.
INSTABILITY WILL LIKELY BE MAXIMIZED ALONG AND E OF I-95 W/ THE
HIGHER HEATING/MOISTURE VALUES AND LONGER RESIDENCE TIME UNDER
CLEAR/M CLR SKIES. SFC CAPES ARE QUITE LARGE W/ MODIFIED SOUNDING
VALUES...BUT CUEING OFF YESTERDAY'S ACTIVITY THAT HAD MORE OF A
MOIST-ADIABATIC CHARACTERISTIC TO UPDRAFT INITIATION...WE'LL GO W/
MORE OF THE MODEL DIAGNOSIS OF A GENERAL 1-1.5K MU CAPE AND GOOD
ABOVE THE BOUNDARY LAYER STEERING FLOW.

FROM PREV DISC...
IN TERMS OF RAFL POTL...PWAT CLOSE TO 2 INCHES TDA...BUT INDIV CELLS
SHUD BE PROGRESSIVE. RAFL FM PAST CPL DAYS HASNT MADE A BIG IMPACT
ON ANTECEDENT CONDS OUTSIDE OF METRO BALT. THE CORRIDOR OF DEEPEST
MSTR TDA SHUD BE JUST E OF I-95...WHERE FFG STILL QUITE HIGH. ISSUES
MAY ARISE IF CELLS START TRAINING...OR IF AXIS FURTHER W THAN
ANTICIPATED.

CDFNT ENTERS CWFA TNGT...WHICH WL PUSH THE MOIST/UNSTBL CORRIDOR TO
THE E AS DRIER AIR INFILTRATES THE MTNS. POPS /TSRA/ GNLY ALNG/E OF
BLURDG...W/ CAT POPS ONLY FOR SRN MD. TRANSITION WL CONT THRU THE
NGT...W/ A STABILIZING INFLUENCE LEADING TO JUST SCT SHRA OVNGT...
CUTTING BACK TO JUST BWI-DCA-EZF EWD BY DAWN. SHUD HV PRTLY CLR
SKIES BY DAWN TO THE W.

GFS TEMPS LOOK TO BE IN BETTER SYNCH W/ SITUATION...AND BLENDED THEM
W/ GOING FCST FOR MAXT/MIN-T.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
INSTEAD OF SWINGING EWD...THE UPR TROF LIFT NWD WED. THAT WL DELAY
THE CLRG SKIES ALONG THE METRO CORRIDOR. HWVR...WL KEEP A FAIRLY
OPTIMISTIC FCST AS CAA WL ERODE THE WRN PERIPHERY. NEEDED TO KEEP
LOW END POPS E OF I-95 FOR ANY LINGERING SHRA. OTRW SKIES WL BECOME
MOSUN/SUNNY BY AFTN IF NOT BEFORE. GDNC IN GOOD AGREEMENT THAT MAXT
WL BE IN THE LWR 80S...W/ DEWPTS IN THE 50S. REFRESHING WX INTO WED
NGT AS HIPRES BLDS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL REMAIN OVER THE REGION THURSDAY...BRINGING DRY
AND PLEASANT CONDITIONS. THE HUMIDITY WILL REMAIN LOW AND MAX TEMPS
WILL RANGE FROM THE UPPER 60S AND LOWER 70S ALONG THE RIDGES TO THE
LOWER AND MIDDLE 80S ACROSS MOST OTHER LOCATIONS.

HIGH PRESSURE WILL REMAIN OVERHEAD THURSDAY NIGHT...BUT AN
UPPER-LEVEL TROUGH WILL BE APPROACHING FROM THE OHIO AND TENNESSEE
VALLEYS. AN UPPER-LEVEL DISTURBANCE ASSOCIATED WITH THE TROUGH WILL
MOVE TOWARD THE AREA IN THE SOUTHWEST FLOW ALOFT. HIGH AND MID-LEVEL
CLOUDS WILL INCREASE...BUT DRY CONDITIONS SHOULD PERSIST WITH MOST
OF THE MOISTURE AND LIFT REMAINING OFF TO OUR SOUTH AND WEST.

HIGH PRESSURE WILL MOVE OFF THE COAST FRIDAY AND IT WILL REMAIN OVER
THE ATLANTIC OCEAN THROUGH EARLY NEXT WEEK. A RETURN FLOW WILL
DEVELOP...CAUSING MOISTURE TO RETURN FROM THE ATLANTIC OCEAN. A WARM
FRONT WILL ALSO CREEP NORTH AND LIKELY STALL OUT NEARBY DURING THIS
TIME. THE UPPER-LEVEL TROUGH WILL GRADUALLY SHIFT OVERHEAD AS WELL.
THE INCREASED MOISTURE ALONG WITH THE WARM FRONT AND UPPER-LEVEL
TROUGH WILL BRING MORE CLOUDS ALONG WITH AN INCREASED CHANCE FOR
SHOWERS AND THUNDERSTORMS. DETAILS OF TIMING AND PRECIPITATION
COVERAGE REMAIN UNCERTAIN THIS FAR OUT.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
NMRS TSRA SHUD DVLP. WHILE VFR WL GNLY PREVAIL...THERES A GOOD
CHC AT LCL RESTRICTIONS W/IN ANY TSTM. HV OPTED TO FOCUS HIEST
RISK IN MVFR TEMPO GRP AND KEEP PREVAILING VFR. IN REALITY...CUD
HV BRIEF PDS OF IFR.

DRIER AIR WL SPREAD W TO E TNGT...ELIMINATING TSRA RISK. THINK THAT
SHUD PRECLUDE MUCH FOG FORMATION TNGT.

WED...VFR UNDER BLDG HIPRES.

HIGH PRESSURE WILL BRING VFR CONDITIONS FOR THURSDAY AND THURSDAY
NIGHT. HIGH PRESSURE WILL MOVE OFF THE COAST AND A SOUTHEAST FLOW IS
EXPECTED FRIDAY THROUGH THE WEEKEND. INCREASED MOISTURE FROM THE
SOUTHEAST FLOW WILL BRING THE CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SCA FOR THE LOWER BAY W/ DECENT GRADIENT WINDS. WNDS SHUD INCREASE
DURING THE DAY...BUT TSRA CHCS WL INCREASE THRU THE DAY AS WELL.
THINK IT/LL TAKE TSTMS TO BRING HIER WNDS TO THE WATER...SO HV
CAPPED WNDS BLO SCA LVLS. WUD XPCT NMRS SMW/S TO BE ISSUED.

WNDS VEER NWLY BHD TROF AXIS/TSRA TNGT. CDFNT ARRIVES WED...WHICH WL
INCREASE VERT MIXING. POTL SCA CRITERIA TO BE MET...AND HV ISSUES
FOR BEST LOCATION...BAY S OF POOLES/LWR PTMC/EXPOSED ERN INLETS.

HIGH PRESSURE OVER THE WATERS THURSDAY WILL MOVE OFF THE COAST
FRIDAY THROUGH EARLY NEXT WEEK. A SOUTHERLY FLOW WILL DEVELOP DURING
THIS TIME...BUT THE GRADIENT SHOULD BE WEAK ENOUGH TO KEEP WIND
SPEEDS BELOW SCA CRITERIA. HOWEVER...INCREASED MOISTURE WILL BRING
THE CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY THROUGH EARLY NEXT
WEEK.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 2 PM EDT WEDNESDAY FOR
     ANZ531>534-537-539>541-543.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ534-
     543.

&&

UPDATE...GMS
PREV DISCUSSION...BJL/HTS
Hazardous weather outlook, Jul 15, 2:08 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
208 PM EDT TUE JUL 15 2014

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
161115-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
208 PM EDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM...FOR THE
INTERSTATE 95 CORRIDOR OF NORTHERN MARYLAND AND NORTH CENTRAL
VIRGINIA...AND LOWER SOUTHERN MARYLAND. NUMEROUS THUNDERSTORMS...
SOME SEVERE...WILL DEVELOP THIS AFTERNOON AND EVENING. DAMAGING
WIND GUSTS AND AN ISOLATED TORNADO WILL BE THE PRIMARY THREATS. IN
ADDITION...ANY THUNDERSTORM WILL PRODUCE VERY HEAVY RAINFALL AND
MAY RESULT IN LOCALIZED FLASH FLOODING.

THUNDERSTORMS ARE EXPECTED...ESPECIALLY THIS AFTERNOON AND
EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND HEAVY DOWNPOURS THAT COULD LEAD TO LOCALIZED FLASH
FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 10 PM FOR PORTIONS OF THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS. SEE WBCFFALWX FOR
FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER MARYLAND
CHESAPEAKE BAY THROUGH 4 PM THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM 7AM UNTIL 2PM WEDNESDAY
FOR THE MARYLAND CHESAPEAKE BAY FROM SOUTH OF POOLES ISLAND TO
SMITH POINT AND THE LOWER TIDAL POTOMAC RIVER FROM COBB ISLAND TO
SMITH POINT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED. PLEASE RELAY REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-161115-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
208 PM EDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM...FOR AREAS
ALONG AND EAST OF THE NORTHERN VIRGINIA BLUE RIDGE AND MARYLAND
CATOCTINS. NUMEROUS THUNDERSTORMS...SOME SEVERE...WILL DEVELOP
THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND AN ISOLATED
TORNADO WILL BE THE PRIMARY THREATS. IN ADDITION...ANY
THUNDERSTORM WILL PRODUCE VERY HEAVY RAINFALL AND MAY RESULT IN
LOCALIZED FLASH FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 10 PM FOR THE WESTERN
SUBURBS OF THE WASHINGTON AND BALTIMORE METROPOLITAN AREA. SEE
WBCFFALWX FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED. PLEASE RELAY REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Jul 15, 10:33 AM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1033 AM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     MARTINSBURG             39.46N  77.97W
07/14/2014                   BERKELEY           WV   911 CALL CENTER

            POWERLINES DOWN AT POLO GREEN AND ROCK CLIFF DRIVES

&&

EVENT NUMBER LWX1400841

AEB
Local storm report, Jul 15, 11:32 AM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1132 AM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     1 WSW BENSON            39.50N  76.40W
07/14/2014                   HARFORD            MD   EMERGENCY MNGR

&&

EVENT NUMBER LWX1400842

AEB
Local storm report, Jul 15, 11:35 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1135 AM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     1 WSW BENSON            39.50N  76.40W
07/14/2014                   HARFORD            MD   EMERGENCY MNGR

            WIRES DOWN IN THE ROADWAY AT THE INTERSECTION OF ROUTE
            152 AND HARFORD ROAD

&&

CORRECTED REMARKS

EVENT NUMBER LWX1400842

AEB
Local storm report, Jul 15, 1:02 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
102 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 NE NEW BALTIMORE      38.78N  77.72W
07/14/2014                   FAUQUIER           VA   FIRE DEPT/RESCUE

            LARGE TREE DOWN BLOCKING BEVERLYS MILL RD.

&&

EVENT NUMBER LWX1400843

GMS
Local storm report, Jul 15, 2:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
215 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             1 SE BETHESDA           38.98N  77.11W
07/15/2014  E0.75 INCH       MONTGOMERY         MD   PUBLIC

&&

EVENT NUMBER LWX1400844

AEB
Local storm report, Jul 15, 2:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
224 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND DMG     1 N GLEN ECHO           38.98N  77.14W
07/15/2014                   MONTGOMERY         MD   EMERGENCY MNGR

            POWER LINES DOWN IN 6800 BLOCK OF RIVER ROAD.

&&

EVENT NUMBER LWX1400845

LWX

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:59 AM EDTSmall Craft AdvisoryLWX34 hr
Jul 15, 8:29 AM EDTSmall Craft AdvisoryLWX14 hr
Jul 15, 1:52 PM EDTFlash Flood WatchLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church3 hr
Jul 15, 1:54 PM EDTSpecial Marine WarningLWX96 min
Jul 15, 1:58 PM EDTSpecial Marine WarningLWX2 hr
Jul 15, 2:00 PM EDTSpecial Marine WarningLWX2 hr
Jul 15, 2:07 PM EDTSevere Thunderstorm WarningLWXFairfax38 min
Jul 15, 2:46 PM EDTSpecial Marine WarningLWX89 min
Jul 15, 3:05 PM EDTSpecial Marine WarningLWX85 min
Jul 15, 3:23 PM EDTSpecial Marine WarningLWX97 min
Jul 15, 3:53 PM EDTSpecial Marine WarningLWX97 min
Jul 15, 3:55 PM EDTSpecial Marine WarningLWX95 min
Jul 15, 4:32 PM EDTSpecial Marine WarningLWX88 min
Jul 15, 4:32 PM EDTSpecial Marine WarningLWX88 min
Jul 15, 5:33 PM EDTSpecial Marine WarningLWX117 min
Jul 15, 6:01 PM EDTSpecial Marine WarningLWX89 min
Jul 15, 6:37 PM EDTSpecial Marine WarningLWX83 min
Jul 15, 7:22 PM EDTFlash Flood WarningLWXSpotsylvania3 hr
Jul 15, 7:26 PM EDTSevere Thunderstorm WarningLWXSpotsylvania31 min
Jul 15, 2:54 PM EDTTornado WarningLWXAnne Arundel16 min
Jul 15, 3:01 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's, Saint Mary's59 min
Jul 15, 3:12 PM EDTSevere Thunderstorm WarningLWXAnne Arundel16 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.